Advanced

Absolutely continuous invariant measures for some piecewise hyperbolic affine maps

Persson, Tomas LU (2008) In Ergodic Theory and Dynamical Systems 28(1). p.211-228
Abstract
A class of piecewise affine hyperbolic maps on a bounded subset of the plane is considered. It is shown that if a map from this class is sufficiently area-expanding then almost surely this map has an absolutely continuous invariant measure.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
SYSTEMS, DIMENSION, ENDOMORPHISMS, STATISTICAL PROPERTIES, EXPANDING MAPS, SINGULARITIES, PLANE
in
Ergodic Theory and Dynamical Systems
volume
28
issue
1
pages
211 - 228
publisher
Cambridge University Press
external identifiers
  • wos:000253117600008
  • scopus:38149138816
ISSN
1469-4417
DOI
10.1017/S0143385707000442
language
English
LU publication?
yes
id
82d950d3-f492-479f-9c5e-da351975d9fc (old id 627388)
alternative location
http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=1652188
date added to LUP
2008-09-15 11:14:05
date last changed
2017-03-14 13:40:55
@article{82d950d3-f492-479f-9c5e-da351975d9fc,
  abstract     = {A class of piecewise affine hyperbolic maps on a bounded subset of the plane is considered. It is shown that if a map from this class is sufficiently area-expanding then almost surely this map has an absolutely continuous invariant measure.},
  author       = {Persson, Tomas},
  issn         = {1469-4417},
  keyword      = {SYSTEMS,DIMENSION,ENDOMORPHISMS,STATISTICAL PROPERTIES,EXPANDING MAPS,SINGULARITIES,PLANE},
  language     = {eng},
  number       = {1},
  pages        = {211--228},
  publisher    = {Cambridge University Press},
  series       = {Ergodic Theory and Dynamical Systems},
  title        = {Absolutely continuous invariant measures for some piecewise hyperbolic affine maps},
  url          = {http://dx.doi.org/10.1017/S0143385707000442},
  volume       = {28},
  year         = {2008},
}